# SDR AALA201804109002

- Difficulty date: March 27, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 80,627 hours, 11,842 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: F53370097200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON STRINGER 14 LEFT OF TORSION BOX AT FR 53.5 IN PASSENGER CABIN. REPAIRED STRINGER 14 LEFT PER EA 278900.
